Rushed to hospital today

Yet again. .. I was at work and began feeling like I was floating. Tried to continue my job but became unable to walk and see clearly. Vision started to black out. Went to my fellow nurses I work with by the time I got to them I couldn't stand or see or feel my hands. My blood pressure was 169/89 and then five minutes later dropped to 111/66. This continued up and down that drastically for half an hour. Pulse was fluctuating between 130 and 90 the whole time. Sweaty palms and tremors without feeling cold. Fuzzy brain feeling and almost passed out. Ambulance was called and got to ER tired and listless. TSH 1.360. Taking 30mg Armour daily. Today I tried to increase and took 45mg. Does anyone know what the heck happened and how to deal with this because I cannot work or live this way. They didn't check my T3 or T4. Does this ever happen to anyone else????

Last edited by

11 Replies

oldestnewest
  • An EKG was hooked up for a few hours.

  • It sounds like you have taken a bit too much NDT, i.e. sweaty palms etc. High b.p.

    I wonder if the 15mcg increase of NDT was a bit too much for you. i.e. you increased your dose by half straight off. Maybe 1/4 would not have had the same effect. This only a guess. Have you tried taking your dose at bedtime, not having eaten for about 2.5 hours before and the hormones then might not have such an effect upon you while you sleep.

  • Have you had your B12 tested?

  • Yes I have its never in high range but within upper low half

  • Above 500 ideally

  • Could it have been a panic attack ?

  • I wasn't panicking and my blood pressure was fluctuating rapidly and severely. I don't know any panic attack that can do that. This has happened once before when my TSH was over 6.0. My thyroid almost shut down that time.

  • My 250mg thyroxine was stopped all of a sudden without good reason by my gp. This gave me all the symptoms you've mentioned plus severe anxiety and massive panic attacks within a few weeks. You need to see an endocrinologist ASAP to sort out your hormones. Gp doesn't have the knowledge and must refer you. Best of luck. I wish you all the best

  • Could it be a pheochromocytoma? It's a tumor on the adrenals, can cause crazy spikes in blood pressure and heart rate, sweating, etc. The test is a 24 hour urine collection to measure cortisol. Those with a pheo have 3 or more times the normal. I've read it's quite rare (like one in a million) but recently learned a distant friend had one a couple years ago so I have to wonder how rare they really are.

  • I will have that test prescribed as soon as I see my endo it's a possibility. Thank you so much

  • Similar things have happened to me. I thought it could be because I wasn't getting enough thyroxine. I was on Levothyroxine. My TSH was very high. I have just started NDT I am wondering if I will react better to NDT and will need a higher dose to eliminate these symptoms? Best wishes

You may also like...